# SDR DLM11954251

- Difficulty date: November 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803DE
- Make and model: Doug MD-11
- Aircraft serial: 48474
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: ABO467286
- Condition: Dirty
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING CRUISE HAS STRONG ELECTRICAL BURNING SMELL THROUGHOUT CABIN.  DEACTIVATED RECIRC FAN, SMELL DISSIPATED.  FOUND NR 1 RECIRC FAN MOTOR HOT TO TOUCH AND ADJACENT RECIRC FILTER VERY DIRTY.  REPLACED FILTER, FAN OPERATION NORMAL.
